# SDR AALA202406127325

- Difficulty date: April 15, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 41,702 hours, 17,492 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Condition: Fod
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO CHRONIC HISTORY OF FUEL IMBALANCETAC AUTHORIZED. **SUPPLEMENTAL REPORT FOR (AALA202404167325): FOUNDED FOD IN FUEL, CLEAN OUT FOD. PER AMM 28-22-15**(CLOSED).
